# SDR NACA202402080001

- Difficulty date: February 8, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,211 hours, 15,338 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Gen Drive
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R GEN DRIVE EICAS MESSAGE IN CRUISE. DEFERRED R GEN SYSTEM IAW MEL 24-00-00-01CAT B ON 2/8/24
